Alert archive / Louisiana / Flash Flood Warnings in 2015

Flash Flood Warning 50, NWS Lake Charles, LA

October 31, 2015Vernon Parish, Louisiana

NWS Lake Charles, LA issued this flash flood warning at Oct 31, 2015, 7:24 AM CDT for Vernon Parish, Louisiana. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 31, 2015, 7:24 AM CDT (12:24 UTC)
Expired
Oct 31, 2015, 12:15 PM CDT
In force
5 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

County Vernon Parish, LA

The radar

The Ft Polk radar (KPOE), 21 km from the middle of the area, began a volume at 12:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 31, 9:29 AM CDTFLASH FLOOD1 Sse Fort Polk, LAFORT POLK PUBLIC AFFAIRS OFFICE REPORTS NUMEROUS AREAS FLOODED ON THE INSTALLATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 125 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 441 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1182 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
503 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
441 m²/s²
0-3 km storm-relative helicity
556 m²/s²
Significant tornado parameter
4.0
Supercell composite
15.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WGUS54 KLCH 311224
FFWLCH
LAC115-311715-
/O.NEW.KLCH.FF.W.0050.151031T1224Z-151031T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
724 AM CDT SAT OCT 31 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN VERNON PARISH IN WEST CENTRAL LOUISIANA...

* UNTIL 1215 PM CDT
    
* AT 722 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. 2 TO 5 INCHES OF RAIN HAVE 
  FALLEN. FLASH FLOODING IS ALREADY BEING REPORTED NEAR ROSPINE AND 
  IS EXPECTED TO WORSEN OVER THE NEXT FEW HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ROSEPINE...PITKIN...FORT POLK...DERIDDER...FULLERTON...LEANDER...
  CRAVENS AND PICKERING.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3117 9283 3088 9284 3088 9338 3089 9339
      3103 9340

$$

JB
1 follow-up statement
149 
WGUS74 KLCH 311329
FFSLCH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
829 AM CDT SAT OCT 31 2015

LAC115-311715-
/O.CON.KLCH.FF.W.0050.000000T0000Z-151031T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VERNON LA-
829 AM CDT SAT OCT 31 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
SOUTHEASTERN VERNON PARISH...

AT 826 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. 4 TO 8 INCHES OF RAIN HAVE 
FALLEN. FLASH FLOODING IS LIKELY ONGOING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ROSEPINE...PITKIN...FORT POLK...DERIDDER...FULLERTON...LEANDER...
CRAVENS AND PICKERING.

SOME OF THE LOCAL DRAINAGES THAT WILL SEE FLOODING ARE BUT NOT 
LIMITED TO LITTLE CLEAR CREEK...PIN BRANCH...HURRICANE 
BRANCH...BUNDICK CREEK AND WHISKY CHITTO CREEK.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3117 9283 3088 9284 3088 9338 3089 9339
      3103 9340

$$

BRAZZELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 31, 5:40 AM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Oct 31, 5:40 AM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
540 AM CDT SAT OCT 31 2015

.DISCUSSION...
LATEST WATER VAPOR SATELLITE IMAGERY/UPPER AIR ANALYSIS SHOWED AN
ELONGATED POSITIVELY TILTED TROF STRETCHING FROM THE NORTHERN
PLAINS/UPPER MIDWEST SOUTHWARD TO NEAR THE SOUTHERN BAJA. TOW
DISTINCT SHORTWAVES/VORT MAXES ARE EVIDENT...ONE NEAR THE NORTH
DAKOTA/CANADIAN BORDER...AND THE OTHER EMBEDDED WITHIN THE BASE OF
THE TROF OVER NW MEXICO. DOWNSTREAM OF THE TROF AXIS...A 40-50KT
LLJ WAS NOTED ACROSS EAST TEXAS WRN LA...WHICH IS HELPING FUNNEL
RICH GULF MSTR INTO THE REGION...WHICH IS PROGGED TO BOOST PWATS
INTO THE 2 TO 2.5 INCH RANGE...EXCEEDING CLIMO NORMALS FOR THIS
TIME OF YEAR.

AT THE SFC...WARM FRONT IS EVIDENT IN SFC OBS AND RADAR IMAGERY
CURRENTLY LIFTING NORTH THROUGH CENTRAL LA...WITH AN UPSTREAM N-S
ORIENTED CDFNT NOTED OVER CENTRAL TX.

INITIAL ROUND OF SHOWERS AND EMBEDDED THUNDERSTORMS UNDERWAY
ACROSS EAST TEXAS AND WESTERN/CENTRAL LOUISIANA...FUELED BY THE
AFOREMENTIONED LLJ AND RESULTING WAA REGIME...AND SUBTLE IMPULSES
TRANSLATING THROUGH THE SW MID/UPPER LEVEL FLOW ALOFT. MOST
VIGOROUS CONVECTION THUS FAR OCCURRING OVER SOUTHEAST TEXAS...BUT
THAT IS EXPECTED TO CHANGE WITH THE NWD DEPARTURE OF THE WMFNT
ALLOWING FOR GREATER DESTABILIZATION TO OCCUR WITHIN A STRONGLY
SHEARED ENVIRONMENT. INSTABILITY IS PROGGED TO BE AN OVERALL
LIMITING FACTOR...ALONG WITH WINDS GRADUALLY VEERING WITH TIME
WITH THE APPROACH OF THE UPPER TROF. NONETHELESS...CONCUR WITH SPC
ASSESSMENT OF SVR POTENTIAL AND PLACEMENT OF ENTIRE AREA IN SLGT
RISK...WITH TORNADO/DAMAGING WINDS THE PRIMARY SEVERE WEATHER
HAZARDS. THE HIGH PWATS WILL ALSO RESULT IN CONVECTION BEING
VERY EFFICIENT AT RAIN PRODUCTION...WITH THUNDERSTORMS CAPABLE OF
EXTREME RAINFALL RATES.

CDFNT...AND ASSOCIATED N-S BAND OF CONVECTION OVER CENTRAL TX...IS
PROGGED TO CONTINUE EASTWARD TODAY...THOUGH HOW QUICKLY REMAINS A
BIT UNCERTAIN WITH MODELS OFFERING VARIOUS SOLUTIONS AS THE BASE
OF THE UPPER TROF OUT WEST BEGINS TO CUT OFF AS IT PIVOTS THROUGH
WEST TX AND NRN MEXICO...AND A FRONTAL WAVE OR TWO DEVELOP AND
LIFT NORTH ALONG THE BOUNDARY. BOTH OF THESE WOULD TEND TO SLOW
THE EASTWARD PROGRESSION.  A GENERAL CONSENSUS PUSHES THE BULK OF
THE RAINFALL OUT OF EAST TX AND WRN LA INTO CENTRAL/SOUTH
CENTRAL/SOUTHEAST LA THIS EVENING...WITH THE FORECAST BECOMING A
LITTLE MORE UNCERTAIN AFTER MIDNIGHT AS THERE IS MORE OF A SPLIT
IN THE GUIDANCE. HAVE HELD OF EXTENDING THE FFA BEYOND ITS
CURRENT END TIME OF 7 PM...AND WILL LET THE DAY CREW FURTHER
EVALUATE HOW THINGS EVOLVE TODAY.

RAINS MAY LINGER INTO SUNDAY AS WELL...ESPECIALLY OVER NORTHERN
AND EASTERN ZONES...BEFORE DRIER AIR FINALLY PUSHES IN SUNDAY
NIGHT INTO MONDAY.

REST OF THE WEEK LOOKS UNEVENTFUL...WITH GOOD RAIN CHANCES
RETURNING TOWARD NEXT WEEKEND AS ANOTHER UPPER TROF APPROACHES.

13

&&

.MARINE...
MODERATE AND GUSTY SOUTH WINDS WILL CONTINUE THIS MORNING AHEAD OF
AN APPROACHING COLD FRONT...WEAKENING A BIT THIS AFTERNOON AS THE
PRESSURE GRADIENT OVER THE AREA RELAXES. WITH THE ONSHORE FLOW...TIDAL
WATERS WILL CONTINUE TO PILE UP ALONG THE COAST...WITH WATER
LEVELS RUNNING ABOUT ONE TO TWO FEET ABOVE PREDICTED VALUES.
THESE ELEVATED WATER LEVELS WILL PERSIST THROUGH TONIGHT UNTIL
OFFSHORE FLOW DEVELOPS AS THE FRONT MOVES THROUGH THE REGION.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TOMORROW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  77  67  73  58 / 100  60  60  40
LCH  79  69  76  61 / 100  60  40  20
LFT  80  70  74  61 / 100  90  80  30
BPT  79  68  76  61 / 100  40  30  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ027>033-041>045-
     052>055-073-074.

     COASTAL FLOOD ADVISORY UNTIL 6 AM CST SUNDAY FOR LAZ052>054-073-
     074.

TX...COASTAL FLOOD ADVISORY UNTIL 6 AM CST SUNDAY FOR TXZ215.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ180-201-215-216-
     259>262.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ450-452-
     455-472-475.

     SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ470.

     GALE WARNING UNTIL 7 AM CDT THIS MORNING FOR GMZ470.

     SMALL CRAFT EXERCISE CAUTION THROUGH THIS EVENING FOR GMZ430-432-
     435.

&&
Hazardous weather outlook, Oct 31, 5:54 AM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
554 AM CDT SAT OCT 31 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
011100-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
554 AM CDT SAT OCT 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A VIGOROUS STORM SYSTEM APPROACHING THE REGION FROM THE WEST WILL
RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK
AREA TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH DAMAGING
WINDS AND TORNADOES THE PRIMARY HAZARDS.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH TODAY FOR THE RISK OF
LOCALLY HEAVY RAINFALL. RAINFALL TOTALS OF 2 TO 4 INCHES ARE
EXPECTED...WITH LOCALLY 4 TO 6 INCHES POSSIBLE. THE WATCH MAY NEED
TO BE EXTENDED THROUGH TONIGHT FOR PARTS OF EAST AND SOUTH CENTRAL
LOUISIANA.

A COASTAL FLOOD ADVISORY IS IN EFFECT. MODERATE TO STRONG ONSHORE
FLOW WILL RESULT IN TIDES RUNNING 1 TO 2 FEET ABOVE NORMAL...WITH
ACTUAL TIDES REACHING 3 TO 4 FT MLLW AT THE TIME OF PREDICTED HIGH
TIDE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE POTENTIAL FOR LOCALLY HEAVY RAINFALL MAY LINGER INTO SUNDAY
MORNING FOR PARTS OF SOUTH CENTRAL LOUISIANA. OTHERWISE...ONLY
LIGHT RAIN IS EXPECTED.

NO HAZARDOUS WEATHER IS EXPECTED THE REST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT.

GMZ430-432-435-450-452-455-470-472-475-011100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
554 AM CDT SAT OCT 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A VIGOROUS STORM SYSTEM APPROACHING THE REGION FROM THE WEST WILL
RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK
AREA TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH STRAIGHT
LINE WINDS AND WATERSPOUTS THE PRIMARY HAZARDS.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TODAY AS
SOUTH WINDS OF 15 TO 25 KNOTS WITH HIGHER GUSTS ARE EXPECTED.
WINDS SHOULD GRADUALLY DECREASE THROUGH THE DAY AS THE PRESSURE
GRADIENT WEAKENS ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

MARINE INTERESTS SHOULD BE ALERT FOR THE POTENTIAL FOR STRONG TO
SEVERE THUNDERSTORMS TODAY AND TONIGHT.

13

In the hours before

Special weather statement, Oct 31, 3:54 AM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
354 AM CDT SAT OCT 31 2015

TXZ201-310945-
HARDIN TX-
354 AM CDT SAT OCT 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TYLER...NORTHWESTERN
ORANGE...NORTHWESTERN JEFFERSON...HARDIN AND SOUTHERN JASPER COUNTIES
UNTIL 445 AM CDT...

AT 353 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HIGHLANDS TO NEAR SOUR
LAKE...AND MOVING NORTHEAST AT 40 MPH.

WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE... LUMBERTON...SILSBEE...KOUNTZE...SOUR
LAKE...SARATOGA... VILLAGE MILLS...BATSON AND HONEY ISLAND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR SOUTHEASTERN
TEXAS.

LAT...LON 3053 9433 3026 9411 3022 9412 3020 9410
      3018 9416 3019 9418 3018 9419 3019 9421
      3018 9421 3017 9424 3017 9427 3014 9428
      3010 9435 3010 9441 3011 9443 3011 9460
      3035 9468
TIME...MOT...LOC 0853Z 236DEG 37KT 2984 9504 3020 9443

TINGLER
Special weather statement, Oct 31, 6:30 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
630 AM CDT SAT OCT 31 2015

LAZ030-041-TXZ259>262-311215-
BEAUREGARD-CALCASIEU-NORTHERN JASPER-SOUTHERN JASPER-SOUTHERN
NEWTON-NORTHERN NEWTON-
630 AM CDT SAT OCT 31 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN VERNON...
WESTERN BEAUREGARD AND NORTHWESTERN CALCASIEU PARISHES...SOUTHEASTERN
JASPER AND CENTRAL NEWTON COUNTIES...

AT 629 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CALL TO NEAR WRIGHTS SETTLEMENT TO NEAR EVADALE...AND
MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KIRBYVILLE...MERRYVILLE...FIELDS...EVADALE...CALL...BON WEIR...
BUNA...BIVENS...DEVILS POCKET...OLD SALEM...TROUT CREEK...WRIGHTS
SETTLEMENT...BANCROFT...ORETTA AND BLEAKWOOD.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3057 9403 3092 9358 3089 9357 3088 9357
      3087 9356 3053 9340 3027 9408
TIME...MOT...LOC 1129Z 240DEG 27KT 3061 9390 3048 9386 3034 9402

TINGLER
Local storm report, Oct 31, 6:35 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
635 AM CDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     FLASH FLOOD      SILSBEE                 30.34N 94.18W
10/31/2015                   HARDIN             TX   TRAINED SPOTTER

            AT LEAST 2 FEET OF WATER ALREADY REPORTED ON THE ROADS.

&&

BRAZZELL
Local storm report, Oct 31, 7:23 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
723 AM CDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     FLASH FLOOD      ROSEPINE                30.92N 93.28W
10/31/2015                   VERNON             LA   911 CALL CENTER

            REPORT ON FLOODING ON HWY 171 IN ROSEPINE

&&

TWH

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 9:45 PM CDTGale WarningLCH9 hr
Oct 30, 9:45 PM CDTSmall Craft AdvisoryLCH18 hr
Oct 31, 6:14 AM CDTRiver Flood WarningLCHCalcasieu10 days
Oct 31, 6:43 AM CDTTornado WarningLCHBeauregard, Vernon32 min
Oct 31, 7:00 AM CDTFlash Flood WarningLCHBeauregard6 hr
Oct 31, 7:16 AM CDTSevere Thunderstorm WarningLCHRapides, Vernon44 min
Oct 31, 7:28 AM CDTTornado WarningLCHBeauregard, Vernon17 min
Oct 31, 8:12 AM CDTFlash Flood WarningLCHBeauregard, Vernon5 hr
Oct 31, 8:15 AM CDTSpecial Weather StatementLCHRapides45 min
Oct 31, 8:20 AM CDTSpecial Weather StatementLCHVernon40 min
Oct 31, 8:37 AM CDTRiver Flood WarningLCHBeauregard, Calcasieu14 days
Oct 31, 8:37 AM CDTRiver Flood WarningLCHCalcasieu15 days
Oct 31, 8:37 AM CDTRiver Flood WarningLCHVernon5 days
Oct 31, 8:46 AM CDTTornado WarningLCHRapides, Vernon44 min
Oct 31, 8:47 AM CDTTornado WarningLCHBeauregard28 min
Oct 31, 9:11 AM CDTTornado WarningLCHVernon49 min
Oct 31, 9:18 AM CDTSevere Thunderstorm WarningLCHBeauregard27 min
Oct 31, 9:29 AM CDTFlash Flood WarningLCHRapides, Vernon3 hr
Oct 31, 9:48 AM CDTSpecial Weather StatementLCHBeauregard42 min
Oct 31, 9:55 AM CDTSpecial Weather StatementLCHVernon50 min
Oct 31, 10:00 AM CDTSevere Thunderstorm WarningLCHVernon30 min
Oct 31, 10:23 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more37 min
Oct 31, 10:28 AM CDTTornado Warning Tornado observedLCHRapides22 min
Oct 31, 10:53 AM CDTSevere Thunderstorm WarningLCHAvoyelles, Rapides67 min
Oct 31, 11:00 AM CDTFlash Flood WarningLCHRapides90 min
Oct 31, 11:01 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Saint Landry59 min
Oct 31, 11:02 AM CDTFlash Flood WarningLCHBeauregard, Calcasieu88 min
Oct 31, 11:07 AM CDTSpecial Weather StatementLCHCameron38 min
Oct 31, 11:35 AM CDTRiver Flood WarningLCHBeauregard5 days
Oct 31, 11:35 AM CDTRiver Flood WarningLCHRapides16 days
Oct 31, 11:59 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Lafayette, Saint Landry46 min
Oct 31, 12:42 PM CDTFlash Flood WarningLCHBeauregard, Calcasieu, Cameron, Rapides, Vernon6 hr
Oct 31, 12:55 PM CDTSpecial Weather StatementLCHSaint Martin35 min
Oct 31, 1:03 PM CDTSpecial Marine WarningLCH27 min
Oct 31, 1:35 PM CDTAreal Flood AdvisoryLCHCalcasieu, Cameron, Jefferson Davis115 min
Oct 31, 2:02 PM CDTSpecial Weather StatementLCHSaint Martin43 min
Oct 31, 2:09 PM CDTSpecial Marine WarningLCH36 min
Oct 31, 2:17 PM CDTSpecial Marine WarningLCH43 min
Oct 31, 2:50 PM CDTSpecial Marine WarningLCH55 min
Oct 31, 4:43 PM CDTSpecial Marine WarningLCH62 min
Oct 31, 5:43 PM CDTSpecial Marine WarningLCH62 min
Oct 31, 6:09 PM CDTAreal Flood WarningLCHBeauregard, Calcasieu, Cameron, Jefferson Davis, Rapides, Vernon24 hr

Nearby

Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.